Journal of the Mathematical Society of Japan

Convergence of the normalized solution of the Maurer-Cartan equation in the Barannikov-Kontsevich construction

Yuya ITAGAKI

Full-text: Open access

Abstract

We give a detailed proof of convergence of a normalized solution of the Maurer-Cartan equation in the Barannikov-Kontsevich construction.

Article information

Source
J. Math. Soc. Japan, Volume 54, Number 2 (2002), 309-328.

Dates
First available in Project Euclid: 9 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1213024069

Digital Object Identifier
doi:10.2969/jmsj/05420309

Mathematical Reviews number (MathSciNet)
MR1883520

Zentralblatt MATH identifier
1036.53065

Subjects
Primary: 53D45: Gromov-Witten invariants, quantum cohomology, Frobenius manifolds [See also 14N35]
Secondary: 14J32: Calabi-Yau manifolds

Keywords
Frobenius manifold $\mathrm{B}$-modej differential Gerstenhaber-BatalinVilkovisky algebra

Citation

ITAGAKI, Yuya. Convergence of the normalized solution of the Maurer-Cartan equation in the Barannikov-Kontsevich construction. J. Math. Soc. Japan 54 (2002), no. 2, 309--328. doi:10.2969/jmsj/05420309. https://projecteuclid.org/euclid.jmsj/1213024069


Export citation